# SDR CALA2016080900510

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 50,989 hours, 16,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143A31319
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,  OBSERVED A DENT WITH MATERIAL DISPLACEMENT 37" AFT OF DOOR 1L. 22"AFT OF PRODUC TION SPLICE. AND 23" ABOVE SKIN LAP. DEPTH OF DENT IS .058" AND DEPTH OF GOUGES ARE .009 - .012 APPROXIMATELY. BLENDED GOUGES AND PERFORMEDEDDY CURRENT, NO CRACKS NOTED. REMAINING MATERIAL IS .033" DENT DIMENSIONS ARE W-2.9", L - 3.4 " D - .058". REF. SMRM 53-00-01 ALLOWABLE DAMAGE 1 PAGE 130. DAMAGE IS AT STA 380, STRINGERS 7L - 8L. SEE NON ROUTINE 498766 4 FOR ALODINE AND PAINT. PERMANENT REPAIR WITHIN 50 FLIGHT HRS. REPAIRED IN ACCORDANCE WITH EC/RA 5331-02125. SEE ATTACHED 44-00 08 FOR ALL WORK ACCOMPLISHED.DIP INITIATED, REPAIRED THE DENT AT BS 380 STR 7L-8L WITHIN 50 FLT HRS IAW AMM 53-00-01 ALL DMG 1 PG 130 AREA B.
